Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


A constant in the theory of trigonometric series

Authors: R. P. Boas and Virginia C. Klema
Journal: Math. Comp. 18 (1964), 674-674
MSC: Primary 42.00
MathSciNet review: 0176283
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 42.00

Retrieve articles in all journals with MSC: 42.00

Additional Information

PII: S 0025-5718(1964)0176283-9
Article copyright: © Copyright 1964 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia